Korean J. Math. Vol. 28 No. 2 (2020) pp.361-378
DOI: https://doi.org/10.11568/kjm.2020.28.2.361

Domain of Euler-totient matrix operator in the space $\mathcal{L}_{p}$

Main Article Content

Serkan Demiriz
Sezer Erdem


The most apparent aspect of the present study is to introduce a new sequence space $\Phi^\star(\mathcal{L}_{p})$ derived by double Euler-Totient matrix operator. We examine its topological and algebraic properties and give an inclusion relation. In addition to those, the $\alpha-$, $\beta(bp)-$ and $\gamma-$duals of the space $\Phi^\star(\mathcal{L}_{p})$ are determined and finally, some 4-dimensional matrix mapping classes related to this space are characterized.

Article Details


[1] C.R. Adams, On non-factorable transformations of double sequences, Proc. Natl. Acad. Sci. USA 19 (5) (1933), 564–567. Google Scholar

[2] B. Altay and F. Ba ̧sar, Some new spaces of double sequences, J. Math. Anal. Appl., 309 (1) (2005), 70–90. Google Scholar

[3] F. Bas.ar, Summability Theory and Its Applications, Bentham Science Publishers, e-book, Monographs, Istanbul, 2012. Google Scholar

[4] F. Ba ̧sar and Y. Sever, The space Lq of double sequences, Math. J. Okayama Univ. 51 (2009), 149–157. Google Scholar

[5] J. Boss, Classical and Modern Methods in Summability, Oxford University Press, Newyork, 2000. Google Scholar

[6] R.C. Cooke, Infinite Matrices and Sequence Spaces, Macmillan and Co. Limited, London, 1950. Google Scholar

[7] H. C ̧apan and F. Bas.ar, Some paranormed difference spaces of double sequences, Indian L. Math. 58 (3)(2016), 405–427. Google Scholar

[8] S. Demiriz and O. Duyar, Domain of the Ces`aro mean matrix in some para- normed spaces of double sequences, Contemp. Anal. Appl. Math. 3 (2) (2015), 247–262. Google Scholar

[9] H.J. Hamilton, Transformations of multiple sequences, Duke Math. J. 2 (1936), 29–60. Google Scholar

[10] M. I ̇lkhan and E. E. Kara, A New Banach Space Defined by Euler Totient Matrix Operator, Operators and Matrices 13 (2) (2019), 527–544. Google Scholar

[11] E.E. Kara, Some topological and geometrical properties of new Banach sequence spaces, Journal of Inequalities and Applications, 2013 (38) (2013), 15 pages. Google Scholar

[12] E.E. Kara and M. Ba ̧sarır, On some Euler B(m) difference sequence spaces and compact operators, Journal of Mathematical Analysis and Applications, 379 (2011), 499–511. Google Scholar

[13] E.E. Kara and S ̧. Konca, On some new weighted Euler sequence spaces and compact operators, Mathematical Inequalities and applications 17 (2) (2014), 649–664. Google Scholar

[14] E.E. Kara and M. I ̇lkhan, On some Banach sequence spaces derived by a new band matrix, British Journal of Mathematics and Computer Science 9 (2) (2015), 141–159. Google Scholar

[15] E.E. Kara and M. I ̇lkhan, Some properties of generalized Fibonacci sequence spaces, Linear and Multilinear Algebra 64 (11) (2016), 2208–2223. Google Scholar

[16] E. Kovac, On φ convergence and φ density, Mathematica Slovaca 55 (2005), 329–351. Google Scholar

[17] F. M`oricz, Extensions of the spaces c and c0 from single to double sequences, Acta Math. Hungar. 57 (1991), 129–136. Google Scholar

[18] M. Mursaleen, Almost strongly regular matrices and a core theorem for double sequences, J. Math. Anal. Appl. 293 (2) (2004), 523–531. Google Scholar

[19] M.MursaleenandF.Bas.ar,DomainofCes`aromeanoforderoneinsomespaces of double sequences, Stud. Sci. Math. Hungar. 51 (3) (2014), 335–356. Google Scholar

[20] M. Mursaleen and S. A. Mohiuddine, Convergence Methods for Double Sequences and Applications, Springer, New Delhi, Heidelberg, New York, Dordrecht, Lon- don, 2014. Google Scholar

[21] I. Niven, H.S. Zuckerman and H.L. Montgomery, An introduction to the theory of numbers, (5. Edition), Wiley, New York, 1991. Google Scholar

[22] A. Pringsheim, Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53, 289–321 (1900). Google Scholar

[23] G. M. Robison, Divergent double sequences and series, Amer. Math. Soc. Trans, 28 (1926), 50–73. Google Scholar

[24] H.H. Schaefer, Topological Vector Spaces, Graduate Texts in Mathematics, Volume 3, 5th printing, 1986. Google Scholar

[25] I. Schoenberg, The integrability of certain functions and related summability methods, The American Monthly, 66 (1959), 361–375. Google Scholar

[26] M. Stieglitz and H. Tietz, Matrix transformationen von folgenraumen eine ergeb- nisbersicht, Mathematische Zeitschrift, 154 (1977), 1–16. Google Scholar

[27] G. Talebi, Operator norms of four-dimensional Hausdorff matrices on the double Euler sequence spaces, Linear and Multilinear Algebra 65 (11) (2017), 2257– 2267. Google Scholar

[28] O. Tu ̃g, Four-dimensional generalized difference matrix and some double sequence spaces, J. Inequal. Appl. 2017, Article number: 149 (2017). Google Scholar

[29] M.Ye ̧silkayagil and F. Ba ̧sar, On the Domain of Riesz Mean in the Space L∗s, Filomat, 31 (4) (2017), 925–940. Google Scholar

[30] M.Ye ̧silkayagil and F. Ba ̧sar, Domain of Euler Mean in the Space of Absolutely p-Summable Double Sequences with 0 < p < 1, Anal. Theory Appl. 34 (3) (2018), 241–252. Google Scholar

[31] M. Zeltser, Investigation of double sequence spaces by soft and hard analitic methods, Dissertationes Mathematicae Universtaties Tartuensis 25, Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science, Tartu, 2001. Google Scholar

[32] M. Zeltser, On conservative matrix methods for double sequence spaces, Acta Math. Hung. 95 (3) (2002), 225–242. Google Scholar

[33] M. Zeltser, M. Mursaleen and S. A. Mohiuddine, On almost conservative matrix mathods for double sequence spaces, Publ. Math. Debrecen, 75 (2009), 387–399. Google Scholar